MathSciNet Relay Station
MathSciNet bibliographic data
MR2779292 92B05
Afek, Yehuda; Alon, Noga; Barad, Omer; Hornstein, Eran; Barkai, Naama; Bar-Joseph, Ziv A biological solution to a fundamental distributed computing problem. Science 331 (2011), no. 6014, 183–185.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement